# SDR SWAA2024100141150

- Difficulty date: September 23, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 75,603 hours, 45,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/4' LONG CRACK FOUND ON RIB ;10' I/B & 2' FROM AFT SIDE OF PANEL 553BB<[01] REMOVED AND REPLACED L/H I/B TRAILING EDGE FLAP PER AMM 27-51-11 AND L/H I/B AFT FLAP PER AMM 27-51-12.
